# SDR AALA20150108004

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 109,524 hours, 17,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4000795
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CABIN INSPECTION FOUND EPM EMER LIGHT BROKEN & LENS MISSING AT FLOOR LEVEL AT 4R DOOR.  REPLACED R4 DOOR EPM EMER LIGHT ASSEMBLY.  ALL OPERATIONS OK.
